# SDR SWAA2016040150525

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 46,002 hours, 26,565 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 30490
- Part serial: 05467
- Condition: Loose
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SPOILER INBD ACTUATOR LOOSE AT LOWER ATTACH POINT.  R & R ACTUATOR IAW MM.
